# SDR HALA0600495

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,006 hours, 14,863 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT AFT FUEL PUMP WOULD NOT TURN OFF WITH SWITCH.  RIGHT AFT FUEL PUMP OPS CHK NORMAL PER AMM 28-22-00-715-001.  COULD NOT DUPLICATE PROBLEM.
